Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Penis head swollen, itching from inside. Taken antibiotic and Taxim O 200 oral pills. Infected. Looking for cure

my pennis outer skin on the top is swollen like a ring ball around the top of the pennis. It is also itching from inside. my age is 42. I am only do sex with my wife. this has happened two years back and I have taken oral antibiotic and it the swelling was reduced but not totally cured. Now again it has swollen like a ring ball. Now I have taken Taxim O 200 oral pills twice daily (4 tabs already taken) but not finding any healing sign. Please help and advice me. I suspect while going to office I used to clean my car and urinate with the same hand after ariving at office. This might have resulted in infection. Please advice me.
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thank you for asking HCM
I have gone through your query.It can be an insect bite/ant bite reaction or an allergic reaction also.For such cases i recommend ointments with corticosteroids and antibiotics and antihistamine like cetirizine.Hope this may help you.
Let me konow if you have any further query.
Answered: Tue, 3 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor